Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 81, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 10, 2025, 4:37 PM EDT for Collier County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2025, 4:37 PM EDT (20:37 UTC)
- Expired
- Jul 10, 2025, 5:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:49 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 10, 1:49 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Miami FL 149 PM EDT Thu Jul 10 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Rest of today through Friday) Issued at 126 PM EDT Thu Jul 10 2025 South Florida remains under the influence of surface and mid-level ridging which will act to maintain southeasterly flow across the area through today and tomorrow. An upper level disturbance (TUTT) remains just south of Cuba which is aiding in the transfer of tropical moisture across the region. PWATs remain between 1.9 to 2.1 inches which is very slightly above average for this time of year. Convection is ongoing across interior South Florida as the east coast sea breeze is in the midst of its daily westward progression. This activity is expected to continue pushing towards the northwest and will simultaneously become more numerous as it does so. 500mb temperatures remain between -7C to -9C which could support an isolated strong cell later this afternoon, although the bulk of thunderstorms should remain the of the 'garden variety' in regards to intensity. Despite this, there is still the chance for heavy downpours, gusty winds and frequent lightning within the strongest activity, but this is pretty standard for a typical South Florida July afternoon. The pattern remains largely unchanged for Friday with a chance for morning showers and isolated thunderstorms for east coast metro areas. Shower and thunderstorm activity will push inland with the sea breeze and become more robust in intensity and coverage as daytime heating increases. Greatest chance for showers and storms will be across interior and Southwest Florida today and Friday. && .LONG TERM... (Friday night through next Wednesday) Issued at 126 PM EDT Thu Jul 10 2025 For the upcoming weekend, large scale high pressure will continue to dominate the weather pattern with a ridge aloft and surface high pressure nearby as well. Ultimately, this will result in a typical summertime pattern continuing across South Florida with convection being mainly driven by sea breeze development. The usual diurnal pattern of convection for this time of year will remain in place as shower and thunderstorm activity starts to develop over the local waters and the east coast during the morning hours before shifting towards the interior and Southwest Florida during the afternoon and evening hours. Some storms could still become strong each afternoon mainly over Southwest Florida where sea breeze and other mesoscale boundaries collide and lift is maximized. The strongest storms could contain gusty winds and heavy downpours. High temperatures through the weekend will generally range from the upper 80s along the east coast to the lower 90s across Southwest Florida. Moving into the early to middle portions of next week, the forecast starts to become a little bit more uncertain as the mid level ridge pushes northwestward into the Gulf and expands northward into the Midwest as well as the Mississippi River Valley. At the same time, another mid level and upper level disturbance to the east will begin to push towards the Southeast coast. While the general diurnal pattern of convection will look to remain in place, with rather light steering flow aloft combined with light winds trying to become more southerly at the surface, this may help increase the chance of showers and thunderstorms during this time frame. The exact details still need to be ironed out and will depend heavily on the track and evolution of this mid level disturbance as it pushes towards the Southeast coast. Guidance is not in good agreement regarding its strength and evolution at this time. For now, the latest forecast increases the chances of showers and thunderstorms during this time frame, however, the highest chances each afternoon are kept over the interior and Southwest Florida. This will continue to be monitored as the week progresses. High temperatures early next week will generally range from the upper 80s to lower 90s across the region. && .AVIATION... (18Z TAFS) Issued at 1257 PM EDT Thu Jul 10 2025 There is a chance for showers and thunderstorms near sites through this afternoon although most activity should remain across interior areas. Light and variable winds overnight as conditions improve with a return of thunderstorms by early Friday afternoon. && .MARINE... Issued at 131 AM EDT Thu Jul 10 2025 A gentle to moderate southeasterly flow will be present across the Atlantic waters through the end of the week. Meanwhile, a lighter and more variable wind flow will take place across the Gulf waters through this same time frame. Seas across all of the local waters will generally remain at 2 feet or less. Scattered to numerous showers and thunderstorms will be possible across the local waters each day. && .PRELIMINARY POINT TEMPS/POPS... Miami 79 89 80 90 / 40 60 10 50 West Kendall 76 90 77 90 / 40 60 10 50 Opa-Locka 79 92 80 92 / 40 60 10 50 Homestead 79 90 79 90 / 40 50 20 50 Fort Lauderdale 79 89 80 89 / 30 70 10 50 N Ft Lauderdale 79 90 81 90 / 30 70 10 50 Pembroke Pines 81 94 82 94 / 40 70 10 50 West Palm Beach 79 90 78 90 / 30 70 10 40 Boca Raton 79 92 79 92 / 30 70 10 50 Naples 76 92 76 92 / 30 80 20 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Rizzuto LONG TERM....Redman AVIATION...Rizzuto
In the hours before
Local storm report, Jul 10, 12:29 PM EDT, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1229 PM EDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM Wildfire 13 SE Holey Land Wildli 26.32N 80.56W
07/10/2025 Broward FL Park/Forest Srvc
The Palm Tree Wildfire has burned 500 acres
and is at 40 percent contained.
&&
BNBSpecial weather statement, Jul 10, 1:51 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Miami FL
151 PM EDT Thu Jul 10 2025
FLZ067-071-101830-
Inland Broward County FL-Inland Palm Beach County FL-
151 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of north central
Broward and southwestern Palm Beach Counties through 230 PM EDT...
At 150 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles north of Mile Marker 30 On Alligator
Alley, or 14 miles northwest of Sunrise, moving northwest at 20 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holey Land Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2627 8041 2619 8054 2641 8078 2656 8056
TIME...MOT...LOC 1750Z 142DEG 17KT 2627 8050
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JSSpecial weather statement, Jul 10, 2:07 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Miami FL
207 PM EDT Thu Jul 10 2025
FLZ066-067-070-071-073-101900-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
207 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of east central
Collier, northern Miami-Dade, southeastern Hendry, Broward and
southwestern Palm Beach Counties through 300 PM EDT...
At 207 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 11 miles southwest of Intersection Alligator
Alley And Miami Canal, or 25 miles west of Pembroke Pines, moving
northwest at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miccosukee Indian Reservation, Intersection Alligator Alley And Miami
Canal, Miccosukee Service Plaza, and West Broward Rec. Area On
Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2588 8068 2592 8085 2620 8102 2635 8073
2613 8054 2602 8053
TIME...MOT...LOC 1807Z 154DEG 9KT 2602 8074
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ARSpecial weather statement, Jul 10, 4:17 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Thu Jul 10 2025
FLZ069-070-102115-
Coastal Collier County FL-Inland Collier County FL-
417 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of western Collier
County through 515 PM EDT...
At 417 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Copeland, or 11 miles north of Everglades
City, moving northwest at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Naples, Marco Island, Ave Maria, Golden Gate Estates, Everglades
City, Carnestown, Belle Meade, Orangetree, Golden Gate, East Naples,
Lely Resort, Copeland, Big Corkscrew Island, Vineyards, Royal Palm
Hammock, Naples Park, Marco Island Airport, Naples Manor, West Toll
Gate On Alligator Alley, and North Naples.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2632 8175 2632 8166 2637 8166 2643 8156
2634 8135 2600 8123 2585 8137 2590 8154
2592 8155 2591 8156 2593 8160 2595 8169
2596 8168 2596 8167 2598 8166 2597 8168
2598 8170 2626 8183
TIME...MOT...LOC 2017Z 126DEG 10KT 2602 8140
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:10 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 9, 8:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 9, 8:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jul 9, 9:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 9, 10:51 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| Jul 10, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jul 10, 2:07 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Jul 10, 4:17 PM EDT | Special Weather Statement | MFL | Collier | 58 min |
| Jul 10, 5:14 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Jul 10, 5:24 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jul 10, 7:27 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.